# SDR DALA2015062403973

- Difficulty date: June 23, 2015
- Submitted: June 26, 2015
- Operation: Air carrier
- Aircraft: N936DL
- Make and model: Doug MD-88
- Aircraft serial: 49723
- Aircraft time: 68,339 hours, 51,526 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING FROM THE EXIT ROWS TO THE AFT CABIN WERE INOPERATIVE.  MAINTENANCE REPLACED THE WIRE HARNESS DUE TO THE WIRES BEING RIPPED FROM THE PINS AT THE CONNECTOR AT AFT CABIN LAST ROW.  THE SYSTEM HAS RETURNED TO NORMAL OPERATION.
